On 2015/04/27 23:28, Paul D. Mirowsky wrote:
for current driver.
Also "Difficulties starting LibreOffice (e.g. applications hang) as
well as problems with the screen display are often caused by the
graphics card driver. If these problems occur, please update your
graphics card driver or try using the graphics driver delivered with
your operating system. Difficulties displaying 3D objects can often be
solved by deactivating the option "Use OpenGL" under 'Tools - Options
- LibreOffice - View - 3D view'."
But watch out for: http://ask.libreoffice.org/en/answers/46802/revisions/
While it may not necessarily be a 3D problem, graphics, as in display,
may be tied together.
Hope this helps.
On 4/26/2015 6:55 AM, Thomas Blasejewicz wrote:
On 2015/04/24 23:30, Paul D. Mirowsky wrote:
Try here: http://www.intel.com/support/graphics/sb/CS-034107.htm
On 4/23/2015 2:24 PM, Thomas Blasejewicz wrote:
On 2015/04/23 23:06, Paul D. Mirowsky wrote:
Screen tearing issue with NVidia may be resolved by changing
Vertical Sync to Adaptive.
Start video at URL below at 40 seconds.
The video is from 2013 and may not quite match, but you get the idea.
Hope this helps.
Am I correct assuming, that this applies ONLY to NVidia graphic cards?
My computer has an "Intel HD Graphics 4600" and I cannot find
anywhere a setting called "vertical sync"
That link helped me to understand the situation better AND how to get
to the setting of my graphics card.
However, changing the settings related to "vertical sync", I believe
I can choose between TWO, does NOT help.
The screen tearing still happens as before.
Now I have all that "super power" all over the place and still
constantly have to switch between two LO documents (could not yet
find the shortcut key for minimizing the window)
to be able to have a look at my text.
Is there anything else I could try?
Good evening from Japan
I do not want to be annoying, but ...
This "screen tearing" (or however it is called) happened (past tense) /
happens ONLY with Writer.
It did so on ALL computers (using both Windows and Linux) on which I
have been using LibreOffice in the past.
It DOES NOT happen in Calc!
Neither does this happen with any other software.
Therefore, the theory about graphic driver, settings etc. somehow is not
(Somehow I assume, that the new computer has the newest graphic driver
Accordingly, I still would like to believe, that there must be a
"Writer-specific" setting somewhere ....
Probably missing the "point" altogether
To unsubscribe e-mail to: email@example.com
Posting guidelines + more: http://wiki.documentfoundation.org/Netiquette
List archive: http://listarchives.libreoffice.org/global/users/
All messages sent to this list will be publicly archived and cannot be deleted
- Re: [libreoffice-users] display (continued)
Impressum (Legal Info)
: Unless otherwise specified, all text and images
on this website are licensed under the
Creative Commons Attribution-Share Alike 3.0 License
This does not include the source code of LibreOffice, which is
licensed under the Mozilla Public License (MPLv2
"LibreOffice" and "The Document Foundation" are
registered trademarks of their corresponding registered owners or are
in actual use as trademarks in one or more countries. Their respective
logos and icons are also subject to international copyright laws. Use
thereof is explained in our trademark policy